# SDR DL757020091

- Difficulty date: January 24, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 44,377 hours, 21,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WALKAROUND CHECK, R-1 DOOR; L-1 DOOR ; L-2 DOOR AND LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED, ALL LIGHTS NOW OPERATIONAL CHECK NORMAL.
